International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 10, Pages 605-613
Boundary value problem for (I): existence and uniqueness
1Department of Mathematics, University of Pittsburgh, Pittsburgh 15260, PA, USA
2Department of Mathematics, University of California, Davis 95616, CA, USA
Received 16 June 1999
Copyright © 2001 Chie Bing Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the equation with the boundary conditions , , and for . The existence of the solution is proved using a topological shooting argument. And the uniqueness is proved by a variation method.